U.S. doctors online nowAsk doctors free
A female asked:

Corticosteroid injection into keloids some areas went white other areas near injecton site quite red and bumpy/ bruised what can i do to reduce rednes?

1 doctor answer1 doctor weighed in
Dr. Lourdes Borges ruiz
Family Medicine 25 years experience
Keloid reduction: I like using silicone pads as an adjunct to steroid injections for keloids. You can get them at any local drug store. The bruising is expected from the injections and some cool packs will help decrease swelling. If the redness lingers, using a vascular laser to reduce blood flow to the keloid might help. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 10, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.